# SDR SWAA2024081307180

- Difficulty date: June 29, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOORWAY CENTER SCUFF PLATE CRACKED<[01] RECEIVED NEW AFT CARGO BAY CENTER SCUFF PLATE FROM STORES; PART IS TO BE INSTALLED ON CUSTOMER CARD TTG8Q00UCAET;[02] VERIFIED ITEM 1AND TASK CARD COMPLETED.
